# SDR SWAA2022072922261

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT CARGO COMPARTMENT BILGE R/H ZEE CHANNEL FLOOR SUPPORT @ S-25R FROM STA 727 TO STA 767 MKD DOT / [01] AFTER CORROSION EVALUATION AT R/H ZEE FOUND SPOTS OUT OF LIMITS AT STA727D TO 767 AS PER B737 -700 SRM 53-00-53-1A-2.( FROM STA 727 THRU STA 727D NO CORROSION NOTICED );[02] FABRICATED NEW RT SIDE ZEE CHANNEL SECTION ( ABOVE STRG 25 RT ) FROM STA 727 TO STA 767 AT AFT CARGO COMPT. AS PER B737-700 SRM 53-00-53-2R-5.;[03] VERIFIED; STEP # 1 AND 2;[04] OK TO TREAT & PRIME NEW R/T SIDE ZEE CHANNEL SECTION;[05] TREATED AND PRIMED NEW RT SIDE ZEE CHANNEL SECTION AT AFT CARGO COMPT. FROM STA 727 TO STA 767 AS PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370.;[06] CORECTION FOR STEP 5 : FROM STA 727 D TO STA 767.;[07] CORRECTION FOR STEP 2 : FROM STA 727 D TO STA 767.;[08] VERIFIED RESTORATION.;[09] VERIFIED ALL STEPS;[10] WORK COMPLETED.
